MathSciNet Relay Station
MathSciNet bibliographic data
MR2486782 (2010b:37125) 37F10 (30D05 37F45)
Förster, Markus; Schleicher, Dierk Parameter rays in the space of exponential maps. Ergodic Theory Dynam. Systems 29 (2009), no. 2, 515–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement